# SDR 9619562299

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE AIRCRAFT HAD NO BLUE LIGHT ON FORWARD PANEL WITH SLATS EXTENDED.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  AIRCRAFT RETURNED TO GATE.  PLACARDED LEADING EDGE FLAP INDICATOR INOPERATIVE ON INSTRUMENT PANEL PER MEL.  CYCLED FLAPS SEVERAL TIMES.  ALL INDICATIONS WERE NORMAL.
